Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 10, Issue 7, 3364-4045
Articles: 25 - 36 XML export
\((L,M)\)-fuzzy convex structures
Author(s): Fu-Gui Shi, Zhen-Yu Xiu
Pages: 3655--3669
Quasi-periodic solutions of Schrodinger equations with quasi-periodic forcing in higher dimensional spaces
Author(s): Min Zhang, Jie Rui
Pages: 3670--3693
Determinant and inverse of a Gaussian Fibonacci skew-Hermitian Toeplitz matrix
Author(s): Zhaolin Jiang, Jixiu Sun
Pages: 3694--3707
Common fixed point theorems in non-Archimedean fuzzy metric-like spaces with applications
Author(s): Haiqing Zhao, Yanxia Lu, Phikul Sridarat, Suthep Suantai, Yeol Je Cho
Pages: 3708--3718
Coincidence point results via generalized \((\psi,\phi)\)-weak contractions in partial ordered \(b\)-metric spaces with application
Author(s): Muhammad Sarwar, Noor Jamal, Yongjin Li
Pages: 3719--3731
Modified hybrid iterative methods for generalized mixed equilibrium, variational inequality and fixed point problems
Author(s): Jong Soo Jung
Pages: 3732--3754
Analysis of an SVEIR model with age-dependence vaccination, latency and relapse
Author(s): Jinliang Wang, Xiu Dong, Hongquan Sun
Pages: 3755--3776
Two type quasi-contractions on quasi metric spaces and some fixed point results
Author(s): Hakan Şimşek, Ishak Altun
Pages: 3777--3783
Spatio-temporal chaos in duopoly games
Author(s): Risong Li, Yu Zhao, Tianxiu Lu, Ru Jiang, Hongqing Wang, Haihua Liang
Pages: 3784--3791
Existence and multiplicity of solutions for a class of quasilinear elliptic systems in Orlicz-Sobolev spaces
Author(s): Liben Wang, Xingyong Zhang, Hui Fang
Pages: 3792--3814
On multi-valued weak quasi-contractions in b-metric spaces
Author(s): Nawab Hussain, Zoran D. Mitrović
Pages: 3815--3823
\(L^{2}(\mathbb{R}^{n})\) estimate of the solution to the Navier-Stokes equations with linearly growth initial data
Author(s): Minghua Yang
Pages: 3824--3833